# SDR P5CA2015041600022

- Difficulty date: April 16, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N852GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37571
- Aircraft time: 11,759 hours, 1,624 cycles
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Part number: MS245471
- Condition: Malfunctioned
- Location: Throttle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXITING RUNWAY, ALL 4 THROTTLES ADVANCED TO FULL POWER, UNCOMMANDED, NO PREV HISTORY NOTED, MSG 22466, GO ARROUND SWITCHES CYCLED, AND FCC LCR GROUND TEST PASSED IAW MM 22-10-00, REF  LOG PAGE 700573, ITEM 12, GO ARROUND SWITCH IS REPLACED AS PRECAUTIONARY.
